Menu
Cart 0
Razene Tablets 10mg 30

Razene Tablets 10mg 30

  • $1300 $13.00


Razene Cetirizine 10mg Tablets 30

Razene is generic cetirizine

Razene provides fast relief from allergies including hayfever and insect bites

Razene is an anti-allergic used to treat hayfever and other allergic conditions. Hayfever is a seasonal condition and occurs mainly during spring and summer but for some people allergies occur throughout the year. It is caused mainly by airborne pollens, dust mites and animal fur. The typical symptoms include sneezing, runny nose, and itchy watery eyes.

Also there are allergies caused by insect bites, eating certain foods, or through contact with certain medicines or chemicals. With these types of allergies, the symptoms mainly appear as skin rashes, itchy skin and hives. Razene is fast acting, usually within 10-20 minutes after taking, non-sedating and the effects of it last 24 hours to help ease and treat the symptoms.

Razene Directions: Adults and children over 6 years of age: Take ONE tablet ONCE daily. A maximum of TWO tablets ONCE daily for larger people or those who find that one tablet is not enough. Children between 1 years of age and 6 years of age: Take HALF a tablet ONCE daily. If symptoms persist contact your healthcare professional.

Razene Presentation: Each pack contains 30 tablets of Cetirizine Hydrochloride 10mg

Razene Precautions: Keep Razene out of reach of children. Do NOT take Razene if you have a known allergy to any of the ingredients listed. Do NOT exceed the recommended dose. If symptoms persist contact your healthcare professional.

Seek medical advice BEFORE taking Razene if you:

  • Are pregnant, might become pregnant, or are breast feeding
  • Have epilepsy
  • Have kidney problems
  • Have any other medical conditions
  • Are taking any other medicines

Seek medical attention DURING taking Razene if you experience:

  • Drowsiness or tiredness
  • Headaches
  • Dry mouth
  • Nausea
  • Dizziness
  • Swelling of face, lips, mouth, tounge or other parts of the body
  • Difficulty swallowing or breathing
  • Asthma, wheezing, or shortness of breath
  • Sudden or severe itching, skin rash or hives
  • Fast or irregular heart beat

Razene Ingredients:

  • Cetirizine Hydrochloride - 10mg
  • Lactose, pregelatinised maize starch, povidone, magnesium stearate, talc, opadry white, hydroxypropylmethyl cellulose, titanium dioxide and polyethylene glycol.

 

 


We Also Recommend